Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Analytic properties of cosine operators


Authors: S. Nelson and R. Triggiani
Journal: Proc. Amer. Math. Soc. 74 (1979), 101-104
MSC: Primary 47D05
DOI: https://doi.org/10.1090/S0002-9939-1979-0521880-4
MathSciNet review: 521880
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let A be the infinitesimal generator of a strongly continuous cosine operator $ C(t)$, hence of the analytic semigroup $ S(t)$, on the Banach space X. It is proved that the set of analytic vectors for $ C(t)$ contains the dense subspace $ {X_0} = { \cup _{0 < t}}S(t)X$, the containment being in general proper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D05

Retrieve articles in all journals with MSC: 47D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0521880-4
Keywords: Cosine operators, semigroups, analytic vectors
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society